On my trip to China I came back with Latent TB and was placed on Isoniazid 300mg for 6 months (2 months ago). I am getting married in 4 months and would really really LOVE to get a much needed Tummy Tuck with Lipo.... So my question... Is it safe to undergo a surgery which requires anesthesia? Thanks!
Is It Safe to Undergo an Abdominoplasty/Lipo While Taking the TB Prevention Medication, Isoniazid?
Doctor Answers (1)
Tummy Tuck While on Isoniazid
The drug can affect the liver,and you have probably already had some blood tests to check this out if you have been on it awhile. If these are normal, anesthesia should be no problem.
The other issue is to be sure there is no active TB or abnormality on your chest x-ray. Your treating doctor can discuss this with a plastic surgeon to determine the best course for you.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.